MathSciNet Relay Station
MathSciNet bibliographic data
MR1267892 58G05 (53C15 58A10 58E10)
Rumin, Michel Formes différentielles sur les variétés de contact. (French) [Differential forms on contact manifolds] J. Differential Geom. 39 (1994), no. 2, 281–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement